# SDR CA990202004

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 649479
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL COOLER (P/N 649479) WAS DELIVERED AND INSTALLED WITH AN OVERHAULED ENGINE.  AS WINTER APPROACHED THE ENGINE OIL TEMPERATURE, DURING CRUISE, BEGAN TO DROP.  WITH AMBIENT AIR TEMPERATURE -20 DEGREES CELSIUS, THE ENGINE OIL TEMPERATURE WAS BELOW THE BOTTOM OF THE GREEN ARC, ON THE COCKPIT GAUGE. ORIGINAL EQUIPMENT OIL COOLER (HARRISON P/N 636900R). REPLACED CONTINENTAL COOLER AND THE PROBLEM WENT AWAY.
